# SDR FDEA201707282060

- Difficulty date: July 28, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 82,250 hours, 18,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00493
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 5-53 LONGERON 12L, FRAME FOUND DENTED.  REPAIRED IAW SRM 53-00-07-2R, FIG 201, REPAR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
